# SDR 05FDEA00226

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960112221
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF I/B FLAP TOP SKIN, PERFORMED HIDDEN DAMAGE INSPECTION AND   FOUND NR 2 AIRFOIL RIB AFT SECTION HAS CRACKED APPROX 8.5 INCHES LONG AND NR 3 RIB ON TOP SIDE ANGLE SUPPORT STRUCTURE HAS CRACKED APPROX 2.5 INCHES LONG AND 2 EA STIFFENERS WITH CRACKS ON CORNER WEB AS  MARKED.  REMOVED AND REPLACED RIB 25A.  FABRICATED 2 EA BRACKETS P/N A57960114-209 & A57960114-221.  REMOVED AND REPLACED 2 EA BRACKETS IAW DWG A57960114, A57960005 AND EA 6-5750- 85635.
